# SDR DALA2025090406555

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 26,662 hours, 10,092 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Oil Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(LOG 7340638) ON ARRIVAL AFTER ENG SHUTDOWN, NOTICED FLAMES COMING FROM # 1 ENG TAILPIPE. MOTORED #1 ENG TO PUT FLAME OUT. REMOVED #1 ENG AFT PLUG PER B737 AMM 78-11-02 (544643). REPLACED OIL INLET COVER O RINGAND REPLACED OIL SUPPLY TUBE PER B737 AMM 72-56-00 R 87.02 (318783). (OK TO INSTALL OIL INLET COVER AFT FLANGE INSP STAMP 1930). INSTALLED OIL INLET COVER AFT FLANGE PER B737 AMM 72-56-00 R 87.02. INSTALL EXHAUST PLUG PER B737 78-11-02. LEAK CHECK 3A TEST GOOD.
